MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ACCESSORY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ACCESSORY
Lot Number 01282
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The wearables questionnaire was reviewed for potential causes of the reported issue.Based on this review, the wearable was placed directly on the skin which is non-complaint to the ifu.Per curonix pns wearable quick reference card, 06-02923, "product is to be worn over a thin layer of clothing at all times.Do not place directly on skin." the cause of the reported issue to due to non-compliance to the ifu as the wearable was placed directly on the skin (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in wearable issues.Wearable issue rates remain acceptably low; thus, a capa is not required at this time.Wearable issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported their wearable was causing an allergic reaction to their skin which resulted in skin dermatitis and small blister like pustules around the area of the wearable.An antibiotic ointment was prescribed and the area was covered with gauze.The patient was instructed to refrain from wearing the device for a few days and will wear a barrier between the wearable and their skin.The patient noticed the formation of new blisters on (b)(6) 2025 and was seen by their dermatologist on (b)(6) 2025.The patient's blisters have started to heal, cultures of the area were obtained, and antibiotics were prescribed.The results of the cultures are not available at this time and further information is not available.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
WEARABLE ACCESSORY
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central blvd s
pompano beach, FL 33064
MDR Report Key22331697
Report Number3010676138-2025-00130
Device Sequence Number20905075
Product Code GZF
UDI-Device Identifier00850051034208
UDI-Public(01)00850051034208(10)01282
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot Number01282
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale